# SDR 96ZZZM1013

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Condition: Broken Wire
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AT FL 574 - GUA-MIA - LANDING GEAR WAS EXTENDED.  THE LEFT LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  WHEN FLAPS WERE SELECTED TO 35 DEGREES THE LANDING GEAR HORN WENT OFF.  UPON ARRIVAL REPAIRED WIRE AT TERMINAL STRIP S-5 IAW MM 20-50-1 AND PERFORMED SWING IAW MM 32-60-0.  OPERATIONAL CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
